MathSciNet Relay Station
MathSciNet bibliographic data
MR218268 (36 #1355) 05.50
Watkins, M. E.; Mesner, D. M. Cycles and connectivity in graphs. Canad. J. Math. 19 1967 1319–1328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement